# SDR AALA20180717008

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,649 hours, 14,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T831035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR CUTOUT LOWER SILL WEB UPPER SURFACE. REPLACED WEB PER EA 281967 & EA 282405.
